آمار

تعداد نشریات51
تعداد شماره‌ها1,962
تعداد مقالات20,578
تعداد مشاهده مقاله27,722,459
تعداد دریافت فایل اصل مقاله16,284,505
Ranjbar, G.K., Samei, M.E.. (1399). Using approximate endpoint property on existing solutions for two inclusion problems of the fractional q-differential. سامانه مدیریت نشریات علمی, 11(1), 135-157. doi: 10.22067/ijnao.2021.11300.0
G.K. Ranjbar; M.E. Samei. "Using approximate endpoint property on existing solutions for two inclusion problems of the fractional q-differential". سامانه مدیریت نشریات علمی, 11, 1, 1399, 135-157. doi: 10.22067/ijnao.2021.11300.0
Ranjbar, G.K., Samei, M.E.. (1399). 'Using approximate endpoint property on existing solutions for two inclusion problems of the fractional q-differential', سامانه مدیریت نشریات علمی, 11(1), pp. 135-157. doi: 10.22067/ijnao.2021.11300.0
Ranjbar, G.K., Samei, M.E.. Using approximate endpoint property on existing solutions for two inclusion problems of the fractional q-differential. سامانه مدیریت نشریات علمی, 1399; 11(1): 135-157. doi: 10.22067/ijnao.2021.11300.0


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب